Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 101, Number 1

All articles in this issue are freely accessible.

On locally repeated values of certain arithmetic functions. III
Paul Erdős, Carl Pomerance and András Sárközy.
Proc. Amer. Math. Soc. 101 (1987), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897061
Weierstrass weight and degenerations
R. F. Lax.
Proc. Amer. Math. Soc. 101 (1987), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897062
Free products of lattice-ordered groups
A. M. W. Glass.
Proc. Amer. Math. Soc. 101 (1987), 11-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897063
Properness of Lie algebras and enveloping algebras. I
Walter Michaelis.
Proc. Amer. Math. Soc. 101 (1987), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897064
$K$-theoretic triviality for Rickart $C^{∗}$-algebras and $ℵ_{0}$-continuous regular rings
Claudi Busqué.
Proc. Amer. Math. Soc. 101 (1987), 24-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897065
The generalized Burgers’ equation and the Navier-Stokes equation in $R^{n}$ with singular initial data
Joel D. Avrin.
Proc. Amer. Math. Soc. 101 (1987), 29-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897066
Pointwise convergence approximate identities of dilated radially decreasing kernels
R. A. Kerman.
Proc. Amer. Math. Soc. 101 (1987), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897067
Chaos and higher order differences
John W. Neuberger.
Proc. Amer. Math. Soc. 101 (1987), 45-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897068
Regularizing properties of nonlinear semigroups
Semion Gutman.
Proc. Amer. Math. Soc. 101 (1987), 51-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897069
Infinitely many radially symmetric solutions to a superlinear Dirichlet problem in a ball
Alfonso Castro and Alexandra Kurepa.
Proc. Amer. Math. Soc. 101 (1987), 57-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897070
Norms on enveloping algebras
Denis Luminet.
Proc. Amer. Math. Soc. 101 (1987), 65-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897071
On the singularities of the continuous Jacobi transform when $𝛼+𝛽=0$
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 101 (1987), 67-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897072
$K^{n}$-positive maps in $C^{∗}$-algebras
Takashi Itoh.
Proc. Amer. Math. Soc. 101 (1987), 76-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897073
A theorem on weighted $L^{1}$-approximation
Darrell Schmidt.
Proc. Amer. Math. Soc. 101 (1987), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897074
$A≥B≥0$ assures $(B^{r}A^{p}B^{r})^{1/q}≥B^{(p+2r)/q}$ for $r≥0$, $p≥0$, $q≥1$ with $(1+2r)q≥p+2r$
Takayuki Furuta.
Proc. Amer. Math. Soc. 101 (1987), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897075
On the Fekete-Szegő problem for close-to-convex functions
Wolfram Koepf.
Proc. Amer. Math. Soc. 101 (1987), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897076
Asymptotic integration of a second order ordinary differential equation
Jaromír Šimša.
Proc. Amer. Math. Soc. 101 (1987), 96-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897077
On the Calkin representations of $B(\mathcal{H})$
H. Behncke.
Proc. Amer. Math. Soc. 101 (1987), 101-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897078
A transformation for an $n$-balanced $_{3}Φ_{2}$
H. M. Srivastava.
Proc. Amer. Math. Soc. 101 (1987), 108-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897079
Weighted norm inequalities for the Fourier transform on certain totally disconnected groups
T. S. Quek.
Proc. Amer. Math. Soc. 101 (1987), 113-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897080
Denting points in tensor products of Banach spaces
Dirk Werner.
Proc. Amer. Math. Soc. 101 (1987), 122-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897081
On the intersection of varieties with a totally real submanifold
Howard Jacobowitz.
Proc. Amer. Math. Soc. 101 (1987), 127-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897082
Boundary limits of Green potentials of general order
Yoshihiro Mizuta.
Proc. Amer. Math. Soc. 101 (1987), 131-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897083
Orthogonal complex structures on $S^{6}$
Claude LeBrun.
Proc. Amer. Math. Soc. 101 (1987), 136-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897084
A simple construction of Robinson equivalence relations
Daniele Mundici.
Proc. Amer. Math. Soc. 101 (1987), 139-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897085
The convergence of moments in the central limit theorem for $𝜌$-mixing sequences of random variables
Magda Peligrad.
Proc. Amer. Math. Soc. 101 (1987), 142-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897086
Sequentially compact, Franklin-Rajagopalan spaces
P. J. Nyikos and J. E. Vaughan.
Proc. Amer. Math. Soc. 101 (1987), 149-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897087
Some remarks on category in topological spaces
Zbigniew Piotrowski and Andrzej Szymański.
Proc. Amer. Math. Soc. 101 (1987), 156-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897088
An adjoint representation for polynomial algebras
Stephen A. Mitchell and Robert E. Stong.
Proc. Amer. Math. Soc. 101 (1987), 161-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897089
The locally finite topology on $2^{X}$
G. A. Beer, C. J. Himmelberg, K. Prikry and F. S. Van Vleck.
Proc. Amer. Math. Soc. 101 (1987), 168-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897090
Domain invariance in infinite-dimensional linear spaces
Jan van Mill.
Proc. Amer. Math. Soc. 101 (1987), 173-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897091
Homotopy theories for diagrams of spaces
E. Dror Farjoun.
Proc. Amer. Math. Soc. 101 (1987), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897092
Multicoherence of spaces of the form $X/M$
Alejandro Illanes M..
Proc. Amer. Math. Soc. 101 (1987), 190-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897093
Knots with finite weight commutator subgroups
Charles Livingston.
Proc. Amer. Math. Soc. 101 (1987), 195-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897094
Vertices of localized imbalance in a biased graph
Thomas Zaslavsky.
Proc. Amer. Math. Soc. 101 (1987), 199-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 897095